# SDR 95ZZZX4101

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- Engine: Pwa JT8D17R
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,519 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

KMIA/SVMC - FLT KYC203 - ON POWER RUN-UP FOR TAKEOFF KMIA, APPROXIMATE 1.6 EPR, NR 1 ENGINE BEGAN TO VIBRATE.  REJECTED TAKEOFF, AND MONITORED ENGINE.  EGT 500, N1 28 PERCENT, N2 52 PERCENT.  UPON INSPECTION AT GATE, FOUND TURBINE FAILURE.  ENGINE IS BEING REPLACED.  TURBINE FAILURE UNDER FURTHER INVESTIGATION.  (X)
